Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Vasil'eva, Anastasia Andreevna

Total publications: 45 (44)
in MathSciNet: 37 (37)
in zbMATH: 20 (20)
in Web of Science: 39 (39)
in Scopus: 36 (36)
Cited articles: 29
Citations in Math-Net.Ru: 88
Citations in Web of Science: 142
Citations in Scopus: 117
Presentations: 14

Number of views:
This page:4464
Abstract pages:6483
Full texts:1951
References:745
Doctor of physico-mathematical sciences
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:

http://www.mathnet.ru/eng/person14928
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:vasileva.anastasiya-andreevna
https://mathscinet.ams.org/mathscinet/MRAuthorID/719585
http://www.researcherid.com/rid/Q-3295-2016
https://www.scopus.com/authid/detail.url?authorId=22982195900

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2021
1. A. A. Vasil'eva, “Kolmogorov widths of intersections of weighted Sobolev classes on an interval with conditions on the zeroth and first derivatives”, Izv. Math., 85:1 (2021), 1–23  mathnet  crossref  crossref  mathscinet  mathscinet  isi  elib  scopus
2. A. A. Vasil'eva, “Kolmogorov widths of the intersection of two finite-dimensional balls”, Izv. Vyssh. Uchebn. Zaved. Mat., 2021, no. 7, 23–29  mathnet  crossref
3. A. A. Vasileva, “Kolmogorov widths of weighted Sobolev classes on a multi-dimensional domain with conditions on the derivatives of order $r$ and zero”, Journal of Approximation Theory, 269 (2021), 105602 (to appear) , 34 pp.  crossref  isi  scopus

   2020
4. A. A. Vasil'eva, “Kolmogorov Widths of Weighted Sobolev Classes on an Interval with Conditions on the Zeroth and First Derivatives”, Math. Notes, 107:3 (2020), 522–524  mathnet  crossref  crossref  mathscinet  mathscinet  isi  elib  scopus
5. A. A. Vasileva, “Linear Widths of Weighted Sobolev Classes with Conditions on the Highest Order and Zero Derivatives”, Russian Journal of Mathematical Physics, 27:4 (2020), 537–552  crossref  mathscinet  adsnasa  isi (cited: 1)  scopus
6. A. A. Vasil'eva, “Order estimates for the Kolmogorov widths of weighted Sobolev classes with restrictions on derivatives”, Eurasian Math. J., 11:4 (2020), 95–100  mathnet  crossref  mathscinet  isi  scopus;
7. A. R. Alimov, A. A. Vasil'eva, S. V. Konyagin, A. S. Kochurov, A. I. Kozko, T. P. Lukashenko, K. S. Ryutin, V. M. Tikhomirov, A. V. Fursikov, V. N. Chubarikov, “Igor Germanovich Tsarkov (to 60th anniversary)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2020, no. 4, 70–71  mathnet

   2019
8. A. A. Vasil'eva, “Kolmogorov widths of weighted Sobolev classes with “small” singularity sets”, Eurasian Math. J., 10:1 (2019), 89–92  mathnet  crossref  mathscinet  isi  scopus
9. A. A. Vasil'eva, “Kolmogorov widths of Sobolev classes on a closed interval with constraints on the variation”, Trudy Inst. Mat. i Mekh. UrO RAN, 25, no. 2, 2019, 48–66  mathnet  crossref  isi  elib  scopus
10. A. A. Vasileva, “Diameters of Sobolev weight classes with a “small” set of singularities for weights”, Russian Journal of Mathematical Physics, 26:4 (2019), 517–543  crossref  mathscinet  adsnasa  isi  scopus

   2018
11. A. A. Vasil'eva, “Entropy Numbers of Embeddings of Function Spaces on Sets with Tree-Like Structure: Some Generalized Limiting Cases”, Russ. J. Math. Phys., 25:2 (2018), 248–270  mathnet  crossref  mathscinet  isi  scopus
12. A. A. Vasil'eva, “Criterion for the existence of a $1$-Lipschitz selection from the metric projection onto the set of continuous selections from a multivalued mapping”, Fundam. Prikl. Mat., 22:1 (2018), 99–110  mathnet

   2017
13. A. A. Vasil'eva, “Entropy numbers of embedding operators of function spaces on sets with tree-like structure”, Izv. Math., 81:6 (2017), 1095–1142  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 1)  elib  scopus (cited: 1)
14. A. A. Vasil'eva, “Widths of weighted Sobolev classes with constraints $f(a)=…=f^{(k-1)}(a)=f^{(k)}(b)=…=f^{(r-1)}(b)=0$ and the spectra of nonlinear differential equations”, Russ. J. Math. Phys., 24:3 (2017), 376–398  mathnet  crossref  mathscinet  isi  scopus
15. A. A. Vasil'eva, “Estimates for the Kolmogorov widths of weighted Sobolev classes on a domain with cusp: case of weights that are functions of the distance from the boundary”, Eurasian Math. J., 8:4 (2017), 102–106  mathnet (cited: 1)  isi (cited: 1)

   2016
16. Math. Notes, 99:2 (2016), 243–252  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 2)
17. A. A. Vasil'eva, “Estimates for the entropy numbers of embedding operators of function spaces on sets with tree-like structure: Some limiting cases”, J. Complexity, 36 (2016), 74–105  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)
18. A. A. Vasil'eva, “Estimates for the widths of discrete function classes generated by a two-weight summation operator”, Proc. Steklov Inst. Math., 294 (2016), 291–307  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus (cited: 2)
19. A. A. Vasil'eva, “Embedding theorems for a weighted Sobolev class in the space $L_{q,v}$ with weights having a singularity at a point: Case $v\notin L_q$”, Russ. J. Math. Phys., 23:3 (2016), 392–424  mathnet (cited: 1)  crossref  mathscinet  isi  elib  scopus

   2015
20. A. A. Vasil'eva, “Some sufficient conditions for embedding a weighted Sobolev class on a John domain”, Siberian Math. J., 56:1 (2015), 54–67  mathnet  crossref  mathscinet  isi (cited: 5)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 7)
21. A. A. Vasil'eva, “Widths of function classes on sets with tree-like structure”, J. Approx. Theory, 192 (2015), 19–59  crossref  mathscinet  zmath  isi (cited: 13)  scopus (cited: 13)
22. A. A. Vasil'eva, “Widths of weighted Sobolev classes with weights that are functions of the distance to some h-set: some limit cases”, Russ. J. Math. Phys., 22:1 (2015), 127–140  crossref  mathscinet  zmath  isi (cited: 5)  scopus (cited: 5)
23. A. A. Vasil'eva, “Widths of Sobolev weight classes on a domain with cusp”, Sb. Math., 206:10 (2015), 1375–1409  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 9)  elib  scopus (cited: 2)
24. A. A. Vasil'eva, “Estimates for norms of two-weighted summation operators on a tree under some restrictions on weights”, Math. Nachr., 288:10 (2015), 1179–1202  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)
25. A. A. Vasil'eva, “Entropy Numbers of Embedding Operators for Weighted Sobolev Spaces”, Math. Notes, 98:6 (2015), 982–985  mathnet  crossref  crossref  mathscinet  isi (cited: 7)  elib  scopus (cited: 3)
26. A. A. Vasil'eva, “Embeddings and widths of weighted Sobolev classes”, Eurasian Math. J., 6:3 (2015), 93–100  mathnet  isi

   2014
27. A. A. Vasil'eva, “Widths of weighted Sobolev classes on a John domain: strong singularity at a point”, Rev. Mat. Complut., 27:1 (2014), 167–212  crossref  mathscinet  zmath  isi (cited: 9)  scopus (cited: 9)
28. A. A. Vasil'eva, “Embedding theorem for weighted Sobolev classes with weights that are functions of the distance to some $h$-set”, Russ. J. Math. Phys., 21:1 (2014), 112–122  crossref  mathscinet  zmath  isi (cited: 11)  scopus (cited: 11)
29. A. A. Vasil'eva, “Embeddings of weighted Sobolev classes on a John domain”, Eurasian Math. J., 5:3 (2014), 129–134  mathnet
30. A. A. Vasil'eva, “Widths of weighted Sobolev classes whose weights are functions of the distance to an $h$-set”, Dokl. Math., 90:3 (2014), 685–687  mathnet  crossref  crossref  mathscinet  elib

   2013
31. A. A. Vasil'eva, “Kolmogorov and linear widths of the weighted Besov classes with singularity at the origin”, J. Approx. Theory, 167 (2013), 1–41  crossref  mathscinet  zmath  adsnasa  isi (cited: 15)  scopus (cited: 15)
32. A. A. Vasil'eva, “Widths of weighted Sobolev classes on a John domain”, Proc. Steklov Inst. Math., 280 (2013), 91–119  mathnet  crossref  crossref  mathscinet  isi (cited: 16)  elib  elib  scopus (cited: 13)
33. A. A. Vasil'eva, “Embedding theorem for weighted Sobolev classes on a John domain with weights that are functions of the distance to some $h$-set”, Russ. J. Math. Phys., 20:3 (2013), 360–373  crossref  mathscinet  zmath  isi (cited: 11)  scopus (cited: 11)
34. A. A. Vasilyeva, “Kolmogorov widths and approximation numbers of Sobolev classes with singular weights”, St. Petersburg Math. J., 24:1 (2013), 1–27  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 1)

   2011
35. A. A. Vasil'eva, “Kolmogorov widths of weighted Sobolev classes on a domain for a special class of weights”, Russ. J. Math. Phys., 18:3 (2011), 353–385  crossref  mathscinet  zmath  isi (cited: 2)  scopus
36. A. A. Vasil'eva, “Kolmogorov widths of weighted Sobolev classes on a domain for a special class of weights. II”, Russ. J. Math. Phys., 18:4 (2011), 465–504  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 3)

   2010
37. A. A. Vasil'eva, “Estimates for the widths of weighted Sobolev classes”, Sb. Math., 201:7 (2010), 947–984  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 3)
38. A. A. Vasil'eva, “Kolmogorov widths of weighted Sobolev classes on a cube”, Trudy Inst. Mat. i Mekh. UrO RAN, 16, no. 4, 2010, 100–116  mathnet  elib
39. A. A. Vasil'eva, “Widths of weighted Sobolev classes on a closed interval and the spectra of nonlinear differential equations”, Russ. J. Math. Phys., 17:3 (2010), 363–393  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

   2009
40. A. A. Vasil'eva, “Criterion for the existence of a continuous embedding of a weighted Sobolev class on a closed interval and on a semiaxis”, Russ. J. Math. Phys., 16:4 (2009), 543–562  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 3)

   2008
41. A. A. Vasil'eva, “Kolmogorov Widths of Weighted Sobolev Classes on Closed Intervals”, Math. Notes, 84:5 (2008), 631–635  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2007
42. A. A. Vasil'eva, “Multivalent Maps with Second-Order Modulus of Continuity”, Math. Notes, 82:5 (2007), 708–712  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
43. A. A. Vasil'eva, “An Existence Criterion for a Smooth Function under Constraints”, Math. Notes, 82:3 (2007), 295–308  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 3)

   2004
44. A. A. Vasil'eva, “Closed spans in vector-valued function spaces and their approximative properties”, Izv. Math., 68:4 (2004), 709–747  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 8)  scopus (cited: 5)

   2003
45. A. A. Vasil'eva, “Closed Spans in $C(T)$ and $L_\varphi (T)$ and Their Approximative Properties”, Math. Notes, 73:1 (2003), 125–128  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)

Presentations in Math-Net.Ru
1. Поперечники весовых классов Соболева с ограничениями на старшую и нулевую производные
A. A. Vasil'eva
Seminar on Theory of Functions of Real Variables
November 13, 2020 18:30   
2. Оценки нормы двухвесовых операторов суммирования на деревьях при $1<p<q<\infty$
A. A. Vasil'eva
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
October 7, 2015 16:00
3. Поперечники весовых классов Соболева в весовом пространстве Лебега: случай сильной особенности в точке у второго веса
A. A. Vasil'eva
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 27, 2015 16:40
4. Обзорный доклад по результатам докторской диссертации
A. A. Vasil'eva
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
November 26, 2014 16:00
5. Оценки энтропийных чисел весовых классов Соболева
A. A. Vasil'eva
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
November 19, 2014 16:00
6. Дискретные неравенства типа Харди на деревьях при дополнительных условиях на веса (продолжение)
A. A. Vasil'eva
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
April 16, 2014 16:00
7. Дискретные неравенства типа Харди на деревьях при дополнительных условиях на веса
A. A. Vasil'eva
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
April 9, 2014 16:00
8. Widths of functional classes on a set with tree-like structure
A. A. Vasil'eva
International conference "Nonlinear Approximations and Applications" dedicated to the 60th birthday of Professor V. N. Temlyakov
October 29, 2013 16:40   
9. Поперечники весовых классов Соболева с весами, являющимися функцией расстояния до h-множества
A. A. Vasil'eva
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
October 23, 2013 16:00
10. Поперечники классов Соболева на области с пиком: некоторые предельные случаи
A. A. Vasil'eva
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
March 13, 2013 16:00
11. Поперечники классов Соболева и Бесова с особенностью в точке
A. A. Vasil'eva
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
December 5, 2012 16:00
12. Теорема вложения и оценки поперечников весовых классов Соболева для специального класса весов
A. A. Vasil'eva
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
October 17, 2012 16:00
13. Поперечники весовых классов Соболева на области с условием Джона
A. A. Vasil'eva
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
December 7, 2011 16:00
14. Поперечники Колмогорова весовых классов Соболева на области
A. A. Vasil'eva
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
November 10, 2010 16:00

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022